# SDR SWAA2016110209301

- Difficulty date: October 26, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 42,334 hours, 24,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 34.  REPAIRED WEB IAW SRM.
